# SDR ASOA06145

- Difficulty date: February 3, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE PASSENGER DOOR FORWARD FRAME MEMBER AT FS 338.90 IAW REO.  MAINTENANCE IS REPAIRING THE PASSENGER DOOR FORWARD FRAME MEMBER AT FS 338.90 IAW REO.  (K)
